# SDR FDEA201711193277

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,064 hours, 22,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: FXSRM5750001
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER FLAP INTERNAL RIB NR 26 CRACKED AT UPPER SKIN ATTACHMENT 6TH FASTENER FWD OF REPAIR SPAR.  REPAIRED THE RIB IAW SRM 57-50-00.   CLASSIFIED AS A MAJOR REPAIR.
